Browse/Search Results:  1-10 of 88 Help

Selected(0)Clear Items/Page:    Sort:
On generalized Erdos-Ginzburg-Ziv constants of C-n(r) 期刊论文
DISCRETE MATHEMATICS, 2019, 卷号: 342, 期号: 4, 页码: 1117-1127
Authors:  Han, Dongchun;  Zhang, Hanbin
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Zero-sum theory  Generalized Erdos-Ginzburg-Ziv constants  
3-Restricted arc connectivity of digraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 10, 页码: 2341-2348
Authors:  Lin, Shangwei;  Jin, Ya'nan;  Li, Chunfang
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Network  Digraph  Connectivity  Minimum degree  
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
Graphs of f-class 1 期刊论文
DISCRETE APPLIED MATHEMATICS, 2017, 卷号: 222, 页码: 197-204
Authors:  Zhang, Xia;  Hou, Jianfeng;  Liu, Guizhen;  Yan, Guiying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Edge-coloring  f-coloring  Classification of graph  f-chromatic index  f-class 1  
Existence of rainbow matchings in strongly edge-colored graphs 期刊论文
DISCRETE MATHEMATICS, 2016, 卷号: 339, 期号: 10, 页码: 2457-2460
Authors:  Wang, Guanghui;  Yan, Guiying;  Yu, Xiaowei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Rainbow matchings  Strongly edge-colored graphs  Latin square  
m-dominating k-trees of graphs 期刊论文
DISCRETE MATHEMATICS, 2016, 卷号: 339, 期号: 2, 页码: 729-736
Authors:  Kano, Mikio;  Ozeki, Kenta;  Tsugaki, Masao;  Yan, Guiying
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
k-tree  Dominating tree  n-connected graph  
Orthogonal matchings revisited 期刊论文
DISCRETE MATHEMATICS, 2015, 卷号: 338, 期号: 11, 页码: 2080-2088
Authors:  Qu, Cunquan;  Wang, Guanghui;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Regular graphs  Orthogonal matchings  Rainbow matchings  Factors  
The weight hierarchies of q-ary linear codes of dimension 4 期刊论文
DISCRETE MATHEMATICS, 2010, 卷号: 310, 期号: 24, 页码: 3528-3536
Authors:  Hu, Guoxiang;  Chen, Wende
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Difference sequence  Weight hierarchy  q-ary code  
An improved upper bound for the Laplacian spectral radius of graphs 期刊论文
DISCRETE MATHEMATICS, 2009, 卷号: 309, 期号: 21, 页码: 6318-6321
Authors:  Lu, Mei;  Liu, Huiqing;  Tian, Feng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Graph  Laplacian spectral radius  Maximum and minimum degree  
The crossing numbers of generalized Petersen graphs with small order 期刊论文
DISCRETE APPLIED MATHEMATICS, 2009, 卷号: 157, 期号: 5, 页码: 1016-1023
Authors:  Lin Xiaohui;  Yang Yuansheng;  Zheng Wenping;  Shi Lei;  Lu Weiming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Generalized Petersen graph  Planar graph  Crossing number  Embedding